# SDR DL72S950719

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND L/WING L/E LT BOX CRACK IN STR 15L FWD AND AFT OF BOX.  DRILLED AND INSTALLED NEW REPAIR PER SRM 53-10-3 FIG 1.
